# SDR SWAA2012062505184

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 18,655 hours, 11,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS BROKEN BETWEEN ROW 1 TO ROW 3.  REMOVED AND REPLACED EEPLS IAW MM.
